Get your Health question answered in 3 easy steps

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does masturbation have severe effects on memory power?

Answered by
Dr.
Dr. Saatiish Jhuntrraa

Sexologist

Practicing since :1983

Answered : 1525 Questions

default
Posted on Tue, 5 Aug 2014 in Sexual Health
Question: My age is 32 years old and I have been masturbating since my age 15 and I suffered a lot and I can't stop it. Masturbation affects my memory And my relationships and I can't concentrate anymore
Please I need your advice and any medicine or herbal for these effects
NB: I tried to change my habits by reading and going to the gym and meets girls but I can't stop masturbation and I started to lose my concentration and a big memory loss
doctor
Answered by Dr. Saatiish Jhuntrraa 43 minutes later
Brief Answer:
It is a safe habit but get rid of guilt

Detailed Answer:
Hello
Thanks for choosing healthcare magic
Masturbation is a safe sexual self gratification method. It is no different than vaginal sex. The only difference is that in masturbation, your hand moves while in vaginal sex, penis moves back and forth. If vaginal sex can not cause damage, how can masturbation be harmful? It is one of the commonest myth regarding human sexuality. The reason for poor concentration is anxiety, not masturbation so don't run after the ads for stopping masturbation, rather start enjoying it.
Dr Saatiish Jhuntrraa
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Saatiish Jhuntrraa 1 hour later
anxiety?
but can anxiety affects my concentration, self confidence and self esteem?
also I didn't mention that I like watching porn movies a lot and I spent a lot of money on it.
so if anxiety is my main problem how to recover and return back to normal life.
doctor
Answered by Dr. Saatiish Jhuntrraa 10 minutes later
Brief Answer:
Affecting concentration adversely is main symptom

Detailed Answer:
Hello
yes, reducing concentration is the main symptom of anxiety. Please download Hamilton's Anxiety Rating Scale and inform how did you fare?
Dr Saatiish Jhuntrraa
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Saatiish Jhuntrraa 5 hours later
my score was 41
I think this score is above average. so please how can you help me?
doctor
Answered by Dr. Saatiish Jhuntrraa 1 hour later
Brief Answer:
Take SSRI

Detailed Answer:
hello
Yes,this is pretty high. You can start to take SSRI like Paroxetine CR12.5 to 25 mg a day plus breathing exercises.
DR SAATIISH JHUNTRRAA
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
default
Follow up: Dr. Saatiish Jhuntrraa 14 minutes later
is it a must to take medicine cause I used from 3 years ago to take cipralex.and seroxat? and I think they didn't help me cause I need to find the problem and solve it
doctor
Answered by Dr. Saatiish Jhuntrraa 1 hour later
Brief Answer:
Please start on medicines

Detailed Answer:
Hello
Anxiety Disorder is like any other physical disorder. You are trying to say you will find the problem first but medicines help you to cope with the problem . Untreated anxiety not only cause slow damage to cerebral neurones and make the chances of recovery that much slimmer, it's manifestations cause considerable underachievement so it is critical that you start on medicines. Non response can be due to many factors- improper and incomplete diagnosis, poor compliance or inadequate dose.
Dr Saatiish Jhuntrraa
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Cipralex

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

Hi. Does pantoprazole increase the level of escitalopram? Or is it different from other Proton pump inhibitors? Thanks!

doctor1 MD

Hi. I have been taking lorazepam for the past 16 days. 0.5mg in the morning and evening. I also started cipralex 3 weeks ago, 10 mg. All of these are for anxiety and panic attacks. My doctor wants to get out lorazepam and today was my 1st day out...

doctor1 MD

I am withdrawing from Cipralex , 10mg. Have been on Lexapro for nearly 15 years and moved to Canada- the doctor here started me on Cipralex. It was 20mg, but, not helping me so I decided to get off of it and cut it in half for a year. I am having what appears to be (by other posts on here) classic symptoms of withdrawl. I am taking St. Johns Wort as directed for a week now and have been 3 weeks off the Ciprolex. How much time does it take for me to feel like myself again! Have these doctors destroyed my brain with all this medicine??

doctor1 MD

Dear Doctor,
Good day to you. I'm on Cipralex for nearly eight months now. I'm more relaxed than ever. Before my doctor prescribed for me this pill, I frequently experienced panic attacks and disorders. Now there is something I'm missing at the most. Yes, it's my cigarettes. I also understand smoking is harmful to health. But what I feel is it actually does give me a great amount of relaxation and enjoyment. Moreover I use to feel lighter with no depressions. My psychiatrists are not permitting me to smoke. I prefer to lead a normal lifestyle even if I'm on cipralex or whatever. I may have few cigarettes in a day. I need your help.

doctor1 MD

Hello,
I recently started taking Cipralex for my anxiety and depression. For the past week or so, my heart has been beating irregularly. It feels like it stops for a few seconds, and then starts again. When I place my fingers on my neck, I can feel my heart beat normally, and then it will pause for a second or two, and then start again, and when it starts again, it beats really quickly, almost like it's trying to catch up. I'm very nervous that this is QT interval prolongation, since I've read that Cipralex can cause this.
What is your opinion? Should I be worried? Should I stop taking this medication?
Any advice would be greatly appreciated.

doctor1 MD

hello I just got prescribed Cipralex for manic depression and was wondering i am smoker will this give me blood clots? I also have a medicinal marijuana licence for severe back pain will this affect the cipralex. Also if I miss a dose or start feeling like i dont need them anymore what will happen when I go off them as I have read these are addictive.